# SDR ASAA12511604

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,365 hours, 1,711 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296943
- Part serial: 13148
- Condition: Unknown
- Part time: 5,362 hours, 1,708 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT CONSISTENT 30 PSI WITH LEFT AT 16 PSI AND RIGHT AT 46 PSI. ACFT GROUNDED.  ACCOMPLISHED T/C NG 36WC 00001.  NO DEFECTS FOUND. R & R NR 1 (450 DEG.) THERMOSTAT AS A PRECAUTIONARY.  REF AMM 36-11-05, LEAK CHECKED GOOD.
